# SDR USAA002055

- Difficulty date: December 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STA 231.8.   CORRECTIVE ACTION: INSTALLED DOUBLER PER SRM 53-30-3
